# SDR ASAA201805214675

- Difficulty date: May 16, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,383 hours, 3,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000142480
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 12,141 hours, 4,088 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A MASTER CAUTION CHECK, THE LT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED A LEFT PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW 21-61-00-700-806-002.  FOUND AN EXIT ACTUATOR FAULT LOGGED. ACCOMPLISHED A LEFT RAM AIR EXIT ACTUATOR FAULT ISOLATION IAW FIM 21-62 TASK 853.  ABLE TO CLEAR FAULTS.  WHILE PERFORMING AN A/C GROUND TEST,  FOUND THE LEFT PACK LIGHT ILLUMINATED.  AFTER DOING THE BITE AGAIN FOUND LEFT EXIT ACTUATOR FAULT RETURNED.  DUE TO HISTORY,  REMOVED AND REPLACED THE LEFT PACK EXHAUST AIR ACTUATOR IAW AMM 21-51-27.  OPS CHECKED GOOD.
